# SDR CA000824007

- Difficulty date: August 5, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 16,452 hours
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23006259
- Condition: Failed
- Location: Engine
- Component: Governor
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: E

## Discrepancy

(CAN) THE PILOT WAS ON THE GROUND AT FLIGHT IDLE AND ACCELERATED THE RPM TO NR RPM 100 PERCENT.  THE RPM REACHED 108 PERCENT FOR 1 TO 3 SECONDS.  THE PILOT TRIED TO BEEP THE RPM DOWN BUT NO RESPONSE.  THE PILOT BROUGHT THE THROTTLE DOWN TO FLIGHT IDLE. THE PILOT DID A NORMAL SHUTDOWN OF ENGINE.  AN ENGINEER WAS CALLED DUE TO A GOVERNOR FAILURE. REPLACED GOVERNOR, DEFECT WAS RECTIFIED.
